[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Abstracted & Indexed in
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Export Journal XML Articles RSS Volume 6, Issue 2 (11-2011) ::
Back to browse issues page
XML On the Decomposition of Hilbert Spaces P. 1-7
H.R. Afshin , M.A. Ranjbar
Abstract   |   Full-Text (PDF)  
XML Properties of Central Symmetric X-Form Matrices P. 9-20
A.M. Nazari , E. Afshari , A. Omidi Bidgoli
Abstract   |   Full-Text (PDF)  
XML Shift Invariant Spaces and Shift Preserving Operators on Locally Compact Abelian Groups P. 21-32
R. Raisi Tousi , R.A. Kamyabi Gol
Abstract   |   Full-Text (PDF)  
XML Deformation of Outer Representations of Galois Group II P. 33-41
Arash Rastegar
Abstract   |   Full-Text (PDF)  
XML Linear Preservers of Majorization P. 43-50
Fatemeh Khalooei , Abbas Salemi
Abstract   |   Full-Text (PDF)  
XML On Schur Multipliers of Pairs and Triples of Groups with Topological Approach P. 51-65
Hanieh Mirebrahimi , Behrooz Mashayekhy
Abstract   |   Full-Text (PDF)  
XML The Hyper-Wiener Polynomial of Graphs P. 67-74
G.H. Fath-Tabar , A.R. Ashrafi
Abstract   |   Full-Text (PDF)  
XML A Study of the Total Graph P. 75-80
Abolfazl Tehranian , Hamid Reza Maimani
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.056 seconds with 880 queries by yektaweb 3531